Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Midmenstrual bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
User :   Hello.
User :   Here's my situation.
Doctor :  
how can i help you
Doctor :  
Doctor :  
your age
User :   I am 22. I got my period almost exactly two weeks ago. It was a normal flow, but it was a couple days late. Five days, to be exact.
User :   Yesterday, I got a dark brown spot in my panties.
User :   I figured it was old blood, so I didn't pay it too much mind.
User :   Today, I'm I'm on my period..and I feel like I'm on my period (slight cramps, but no bloating or other symptoms)
User :   I took one birth control pill (and that's the only one I've ever taken in my life) the sunday after I started my period
User :   so it's not like I was on a steady dose...because I only took one pill.
User :   I'm just curious why I'm bleeding again.
Doctor :   did you have sex recently
User :   Yes...pretty much every day for the past two weeks...after I got off of my period.
Doctor :  
ok your periods were regular before
User :   Yes. Very regular
Doctor :  
any pain during sex
User :   No
Doctor :  
ok the leeding was painfull

Doctor :  
was it really huge
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor